# SDR SWAA2017050313556

- Difficulty date: May 1, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 27,967 hours, 20,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD GALLEY FLOOR EXIT LIGHT LENS BROKEN.   R & R THE LENS IAW MM.
